The method of nets adapted to the solution in singularly perturbed one-dimensional boundary value problems
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1160-1169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a6,
author = {L. M. Degtyarev and V. V. Drozdov and T. S. Ivanova},
title = {The method of nets adapted to the solution in singularly perturbed one-dimensional boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1160--1169},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a6/}
}
TY - JOUR AU - L. M. Degtyarev AU - V. V. Drozdov AU - T. S. Ivanova TI - The method of nets adapted to the solution in singularly perturbed one-dimensional boundary value problems JO - Differencialʹnye uravneniâ PY - 1987 SP - 1160 EP - 1169 VL - 23 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a6/ LA - ru ID - DE_1987_23_7_a6 ER -
%0 Journal Article %A L. M. Degtyarev %A V. V. Drozdov %A T. S. Ivanova %T The method of nets adapted to the solution in singularly perturbed one-dimensional boundary value problems %J Differencialʹnye uravneniâ %D 1987 %P 1160-1169 %V 23 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1987_23_7_a6/ %G ru %F DE_1987_23_7_a6
L. M. Degtyarev; V. V. Drozdov; T. S. Ivanova. The method of nets adapted to the solution in singularly perturbed one-dimensional boundary value problems. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1160-1169. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a6/